MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 3/17MM; KNEE TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-HINGE FIXED TIBIAL INSERT SIZE 3/17MM; KNEE TIBIAL INSERT
Catalog Number 02.09.0317H
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/25/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 july 2019: lot 181582: (b)(4) items manufactured and released on 25-may-2018 expiration date: 2023-04-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and a revision of the poly (primary surgery was performed 1 month earlier).The surgery was completed successfully.

Brand Name
GMK-HINGE FIXED TIBIAL INSERT SIZE 3/17MM
Common Device Name
KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8826042
Report Number3005180920-2019-00602
Device Sequence Number16761831
Product Code KRO
UDI-Device Identifier07630030825149
UDI-Public07630030825149
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/24/2023
Device Catalogue Number02.09.0317H
Device Lot Number181582
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2019
Initial Report FDA Received Date07/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;